advertisement
Question
Posted by: A | 2005/11/29

Fertomed 100mg and mestruating. Please help

First the gynaecologist put me on something to make me menstruate and told me to phone on a specific date to see if I started or not. I did not then he put me on prempack N and the next day I started but he told me to finish the prempack. When I finished the pills I did not start with my period so then he put me on 100mg fertomid. The second day I took them I started but it is not much and very dark almost black. What can this be and should I be worried? Please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I would suggest that you continue with the course of Fertomid.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement